# SDR UALA2012053103035

- Difficulty date: May 27, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,550 hours, 22,443 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED OFF LIGHT ILLUMINATED WITH LT ENG BLEED OFF EICAS MESSAGE WITH ENGINE RUNNING.   CYCLED BLEED SWITCH SEVERAL TIMES AND ENGINE POWER INCREASED TO 50% N1 TWICE WITH NO HELP.  RESEATED LEFT ECS ENGINE BLEED CARD. PERFORMED PNEU SYSTEM TEST PER JRH 2-5-16. FOUND SYS TO BE OPERATING NORMAL.
